# SDR ASOA03602S

- Difficulty date: January 2, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 23,389 hours
- Engine: Pwa PW127
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: FE231002
- Condition: Leaking
- Location: Te Flap
- Part time: 19,867 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLAP ACTUATOR LEAKING.
